MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 2008T GEN 2 BIBAG WITHOUT CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ERIKA DE REYNOSA, S.A. DE C.V. 2008T GEN 2 BIBAG WITHOUT CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 190895
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported to fresenius that a 2008t hemodialysis (hd) machine was giving a conductivity low alarm.A field service technician (fst) was dispatched to the facility to evaluate the machine.The 2008t machine was out of service when the fst arrived onsite.The fst ran the machine in rinse and encountered a flow inlet error and check acid pump alarm.They noticed that the diasafe filter required replacement as it was thirty days past due.The fst indicated that this was possibly causing the flow inlet error.The diasafe filter was replaced.The fst noticed a burning smell, and thermal decomposition was identified once the distribution box was opened.The fst stated the distribution box 2 board and cable were burnt due to leaked concentrate.Photos were provided for review.The fst stated valve 105 looked rusted, and the acid port pressure transducer had signs of thermal decomposition - both parts are components of the distribution board assembly.The fst replaced the distribution board assembly and cable.The machine was still giving a flow inlet error after these parts were replaced.The biomed then replaced the actuator board and the bibag interface board and the alarm went away.There were no signs of smoke, sparks or flames.The fst was not made aware of this machine having past problems with failing the electrical leakage test.The machine was confirmed to be plugged into a hospital grade ground-fault circuit interrupter (gfci) outlet.Per documentation on the service report, the machine had logged 11,590 operating hours at the time of evaluation.All replaced parts were confirmed to be original fresenius parts on the machine.Upon completion of the repair, the machine passed all functional checks and was returned to the customer for continued use.The distribution board assembly was discarded.The actuator board and bibag interface board were available to be sent back for evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information: h3 plant investigation: although a sample was reported to be available for manufacturer evaluation, to date no parts have been received.However, an on-site evaluation was performed by a fresenius medical care (fme) field service technician (fst).The fst identified thermal decomposition on the 2008t machine.In addition, photos of the damaged components were provided as objective evidence.In one of the photos, thermal damage was identified on the ribbon cable coming from the distribution box 2.In the other photo, thermal damage was observed on the distribution board, with evidence of dried fluid.A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.Based on the available information, the reported event was confirmed.

Brand Name
2008T GEN 2 BIBAG WITHOUT CDX
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25882185
Report Number0008030665-2026-01929
Device Sequence Number8001775
Product Code KDI
UDI-Device Identifier00840861100927
UDI-Public00840861100927
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K231125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number190895
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Supplement Date Received by Manufacturer08/25/2026
Initial Report FDA Received Date07/20/2026
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown